# SDR CALA2024112201250

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 97,292 hours, 11,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR AT 4L WILL NOT ARM.  CYCLED DOOR ARMING HANDLE AT 4L. OPERATES NORMALLY AND LOWER VIEWING INDICATOR WINDOWS ARE YELLOW WHEN ARMED.
